Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 58, NWS Twin Cities, MN

July 7, 2014Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2014, 3:35 PM CDT for Eau Claire County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 3:35 PM CDT (20:35 UTC)
Expired
Jul 7, 2014, 4:15 PM CDT
In force
40 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Eau Claire County, WI

The radar

The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:45 PM CDTTSTM WND DMG9 Wsw Augusta, WITREE DAMAGE REPORTED FROM FOSTER SOUTH TO COUNTY LINE.
Jul 7, 3:45 PM CDTHAIL 17 S Altoona, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WUUS53 KMPX 072035
SVRMPX
WIC035-072115-
/O.NEW.KMPX.SV.W.0058.140707T2035Z-140707T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF MONDOVI...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAKE EAU CLAIRE COUNTY PARK...ALLEN...BRACKETT...FOSTER...FALL
  CREEK...AUGUSTA AND LUDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4459 9116 4459 9165 4466 9165 4486 9110
      4486 9091 4472 9092
TIME...MOT...LOC 2035Z 249DEG 34KT 4467 9155

HAIL...1.00IN
WIND...60MPH

$$

JRB
3 follow-up statements
710 
WWUS53 KMPX 072043
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT MON JUL 7 2014

WIC035-072115-
/O.CON.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/
EAU CLAIRE WI-
343 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 415 PM CDT...

AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF OSSEO...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4477 9130 4472 9092 4459 9116 4459 9165
TIME...MOT...LOC 2043Z 285DEG 35KT 4465 9124

HAIL...1.00IN
WIND...60MPH

$$

JRB
512 
WWUS53 KMPX 072058
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
358 PM CDT MON JUL 7 2014

WIC035-072115-
/O.CON.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/
EAU CLAIRE WI-
358 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 415 PM CDT...

AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSSEO...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4472 9128 4468 9101 4459 9116 4459 9145
TIME...MOT...LOC 2058Z 297DEG 22KT 4462 9119

HAIL...1.00IN
WIND...60MPH

$$

JRB
700 
WWUS53 KMPX 072106
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 PM CDT MON JUL 7 2014

WIC035-072116-
/O.EXP.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/
EAU CLAIRE WI-
406 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EAU CLAIRE
COUNTY IN WEST CENTRAL WISCONSIN WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4472 9128 4468 9101 4459 9116 4459 9145
TIME...MOT...LOC 2106Z 297DEG 22KT 4460 9113

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:55 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 7, 1:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT MON JUL 7 2014

.UPDATE...
ISSUED AT 154 PM CDT MON JUL 7 2014

UPDATED TO INCLUDE SHORT TERM DISCUSSION BELOW.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 154 PM CDT MON JUL 7 2014

STORMS HAVE STARTED TO INTENSITY ACROSS THE AREA... AND THAT TREND
SHOULD PERSIST THROUGH THE REMAINDER OF THE AFTERNOON INTO EARLY
THIS EVENING WITH MLCAPE AOA 1500 J/KG OVER MUCH OF THE AREA.
ACTIVITY HAS MAINLY BEEN FOCUSED ALONG THE NORTHERN PERIPHERY OF THE
INSTABILITY GRADIENT WHERE THE SURFACE TROUGH IS LOCATED... BUT
EXPECT TO SEE ADDITIONAL STORMS FIRE OVER MUCH OF WEST CENTRAL INTO
CENTRAL MINNESOTA AS THE SHORTWAVE OVER NORTH DAKOTA WORKS INTO THE
AREA AND HELPS DRIVE THE COLD FRONT EASTWARD. SPC MESOANALYSIS SHOWS
EFFECTIVE DEEP LAYER SHEAR OF 30 TO 40 KT... SUPPORTING THE
POTENTIAL FOR SOME OGRANIZATION... AND A FEW OF THE STRONGER STORMS
HAVE SHOWN SOME WEAK ROTATION. CAM SOLUTIONS... INCLUDING LOCAL
MPXWRF... HOPWRF... AND HRRR... SHOW A SIMILAR STORY THROUGH THE
AFTERNOON WITH THE INITIAL CLUSTER OF STORMS WE/RE SEEING NOW
FOLLOWED BY AN ADDITIONAL CLUSTER AROUND AND AFTER 21Z AS THE BETTER
FORCING WORKS INTO THE AREA. HOPWRF MEMBERS 1 AND 3 HAVE BEEN
SOMEWHAT BULLISH ON THE POTENTIAL FOR A FEW STRONGER STORMS PER
THEIR MAX UPDRAFT HELICITY FORECASTS THROUGH THIS EVENING... AND
NEIGHBORHOOD PROBABILITIES FOR UH GREATER THAN 50 SUGGESTS GREATEST
POTENTIAL FOR STRONG/SEVERE STORMS WILL GENERALLY BE FROM AROUND THE
MINNESOTA RIVER VALLEY NORTH THROUGH THE I-94 CORRIDOR BETWEEN 3 PM
AND 7 PM. MAIN CONCERN WILL BE LARGE HAIL AND LOCALLY STRONG WINDS.
MORE WIDESPREAD STRONG WINDS COULD BE AN ISSUE IF COLD POOLS CAN
ORGANIZE AND THINGS GROW UPSCALE. A FEW OF THE CAM SOLUTIONS SHOWED
UPSCALE GROWTH BY EARLY EVENING... BUT MOST LOOK TO KEEP THINGS
FAIRLY DISCRETE. LOW LEVEL SHEAR IS FORECAST TO INCREASE AS THE
SURFACE FRONT AND UPPER WAVE MOVE INTO THE AREA... WHICH COULD HELP
INCREASE THE TORNADO POTENTIAL SOME... ALTHOUGH AT THIS POINT IT
WOULD APPEAR TO BE AN ISOLATED CONCERN. DRIER AND COOLER AIR WORK IN
BEHIND THE FRONT OVERNIGHT... AND MOST OF THE AREA SHOULD SEE DRY
WEATHER ON TUESDAY. HOWEVER... SOME DIURNAL PCPN IS POSSIBLE OVER
THE EASTERN PORTION OF THE AREA ON TUESDAY WITH THE MID-LEVEL
THERMAL TROUGH OVER THE REGION.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 308 AM CDT MON JUL 7 2014

OVERALL A PROGRESSIVE PATTERN WILL CONTINUE IN THE EXTENDED PERIOD
WITH EVERY TWO/THREE DAYS A FRONTAL BOUNDARY/SHRTWV AND ASSOCIATED
AREA OF PRECIPITATION IS EXPECTED ACROSS THE UPPER MIDWEST. TIMING
ISSUES WILL REMAIN...ESPECIALLY LONGER IN THE EXTENDED PERIOD YOU
GO. YESTERDAYS FIRST 90 DEGREES AT THE TWIN CITIES AIRPORT WILL
LIKELY BE THE LAST FOR THE NEXT WEEK AS THE MEAN PATTERN REMAINS
NW. THICKNESS VALUES HAVE TRENDED COOLER FOR TUE/WED OF THIS
WEEK...SO TEMPS MAY BE A FEW DEGREES COOLER THAN EXPECTED. EVEN
WITH FULL SUNSHINE ON WEDNESDAY...TEMPS MAY ONLY REACH THE MID TO
UPPER 70S. TUESDAY WILL HAVE CYCLONIC FLOW BEHIND TODAYS SYSTEM
WHICH WILL ALLOW FOR INSTABILITY SHRA/TSRA TO REDEVELOP DURING THE
DAYTIME. HOWEVER...TYPICALLY THESE INSTABILITY SHRA/TSRA ARE ISOLD
WITH THE GREATEST CONCENTRATION CLOSER TO THE CENTER OF THE UPPER
LOW WHICH WILL BE NORTH OF THE GREAT LAKES. WC/NW WI WILL HAVE THE
BEST CHC OF THESE SHRA/TSRA TUE AFTN. THE NEXT FRONTAL BOUNDARY
IS EXPECTED TO IMPACT THE REGION LATE THURSDAY/EARLY FRIDAY BASED ON
THE CURRENT MODEL TRENDS. ONCE AGAIN BEHIND THIS SYSTEM...COOLER
THAN NORMAL TEMPS WILL LIKELY SET UP FOR THE EARLY PART OF NEXT
WEEKEND. AS PREVIOUSLY DISCUSSED...THIS PROGRESSIVE PATTERN WILL
HAVE UNCERTAINTIES ON TIMING. IN ADDITION...SOME OF THE LONGER
RANGE MODELS INDICATED THAT THIS COOLER PATTERN WILL REMAIN ACROSS
THE UPPER MIDWEST THROUGH THE THIRD WEEK OF JULY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1216 PM CDT MON JUL 7 2014

EXPECTATIONS HAVEN/T CHANGED MUCH FROM PREVIOUS FORECASTS... WITH
A PERIOD OF SHRA/TSRA STILL EXPECTED ACROSS THE AREA...
PARTICULARLY IN THE 20-02Z WINDOW. SOME ACTIVITY IS ALREADY
PRESENT ALONG THE NORTHERN PERIPHERY OF THE INSTABILITY
GRADIENT... AND THIS WILL LIKELY CONTINUE TO FESTER THROUGH THE
EARLY AFTERNOON HOURS BEFORE MORE WIDESPREAD AND LIKELY MORE
INTENSE TSRA DEVELOP OVER THE CENTRAL PORTION OF THE AREA IN
RESPONSE TO FURTHER DESTABILIZATION AND FORCING ASSOCIATED WITH
THE SHORTWAVE CURRENTLY SWINGING THROUGH NORTH DAKOTA. ACTIVITY
WILL TRACK EAST ACROSS THE AREA THROUGH EARLY EVENING UNTIL
SUBSIDENCE AND DRIER AIR ARRIVE BEHIND THE SHORTWAVE AND SURFACE
FRONTAL BOUNDARY.

KMSP...CONFIDENCE IN OVERALL TIMING OF BEST CHANCES FOR SHRA/TSRA
IS FAIRLY HIGH... BUT COULD CERTAINLY SEE WINDOWS OF LOWER
CEILINGS AND VISIBILITIES DEPENDING UPON TRACKS AND INTENSITY OF
INDIVIDUAL STORMS. STRONG WIND GUSTS AND HAIL ARE A POSSIBILITY
WITH MODERATE INSTABILITY AND SHEAR... SO THAT WILL ALSO BE A
POTENTIAL REALTIME/NOWCAST ISSUE FROM LATER THIS AFTERNOON INTO
EARLY EVENING.

/OUTLOOK FOR KMSP/
TUESDAY NIGHT...VFR. NORTHWEST WIND 10 TO 15 KT.
WEDNESDAY...VFR. WEST WIND LESS THAN 5 KT.
WEDNESDAY NIGHT...VFR. SOUTH WIND 5 TO 10 KT.
THURSDAY...VFR. SOUTH WIND 5 TO 15 KT.
THURSDAY NIGHT AND FRIDAY...MVFR CONDITIONS POSSIBLE WITH A CHANCE
OF SHRA/TSRA. SOUTH WIND 10 TO 20 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

UPDATE...
SHORT TERM...
LONG TERM...JLT
AVIATION...
Hazardous weather outlook, Jul 7, 12:53 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT MON JUL 7 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1253 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR
FROM NEAR ALEXANDRIA TO THE TWIN CITIES AND EAU CLAIRE. LARGE
HAIL IS THE PRIMARY THREAT ALTHOUGH DAMAGING WINDS ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS MAINLY FROM THURSDAY
NIGHT INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jul 7, 1:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT MON JUL 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             EAST BETHEL             45.34N 93.20W
07/07/2014  M0.88 INCH       ANOKA              MN   PUBLIC

            REPORTED VIA FACEBOOK

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 7, 2:02 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT MON JUL 7 2014

MNZ044-045-071930-
KANABEC-MILLE LACS-
202 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING DEVELOPING OVER KANABEC AND MILLE LACS
COUNTIES THROUGH 230 PM CDT...

AT 159 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES EAST OF ONAMIA. THIS STORM WAS MOVING EAST AT 30
MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KNIFE LAKE.
  QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4606 9304 4598 9304 4597 9306 4597 9313
      4589 9314 4588 9315 4601 9359 4610 9355
TIME...MOT...LOC 1902Z 285DEG 28KT 4604 9345

JRB
Special weather statement, Jul 7, 2:15 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT MON JUL 7 2014

WIZ023-071945-
ST. CROIX-
215 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO ST. CROIX COUNTY THROUGH 245 PM
CDT...

AT 212 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR NEW RICHMOND...OR 10 MILES NORTHEAST OF WILLOW
RIVER STATE PARK. THIS STORM WAS MOVING EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NEW RICHMOND.
  ROBERTS.
  CYLON.
  HAMMOND.
  EMERALD.
  GLENWOOD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4493 9275 4497 9277 4503 9276 4505 9280
      4508 9280 4511 9274 4515 9276 4521 9269
      4521 9215 4512 9215 4512 9213 4486 9214
TIME...MOT...LOC 1915Z 292DEG 34KT 4512 9253

JRB
Special weather statement, Jul 7, 2:20 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT MON JUL 7 2014

MNZ062-063-071945-
RAMSEY-WASHINGTON-
220 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO RAMSEY AND WASHINGTON COUNTIES THROUGH
245 PM CDT...

AT 217 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ROSEVILLE. THIS STORM WAS MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND BREIF HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROSEVILLE.
  LITTLE CANADA.
  NORTH ST PAUL.
  PINE SPRINGS.
  LAKE ELMO AIRPORT.
  BAYPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4511 9274 4507 9280 4505 9280 4503 9276
      4497 9277 4494 9275 4490 9277 4496 9321
      4503 9322 4513 9316 4513 9275
TIME...MOT...LOC 1919Z 280DEG 32KT 4504 9313

JRB
Local storm report, Jul 7, 2:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT MON JUL 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             10 NE CORNELL           45.25N 91.00W
07/07/2014  M1.75 INCH       CHIPPEWA           WI   PUBLIC

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 7, 3:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT MON JUL 7 2014

WIZ025-026-028-072115-
DUNN-EAU CLAIRE-PEPIN-
326 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO DUNN...EAU CLAIRE AND PEPIN COUNTIES
THROUGH 415 PM CDT...

AT 325 PM CDT...4 MILES SOUTH OF EAU CLAIRE...OR 15 MILES NORTH OF
STRUM.  WAS MOVING EAST AT 35 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
  ALTOONA.
  BRACKETT.
  FALL CREEK.
  LUDINGTON.
  AUGUSTA.
  FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4459 9094 4459 9165 4460 9191 4487 9179
      4485 9154 4486 9091 4460 9091
TIME...MOT...LOC 2026Z 282DEG 30KT 4476 9146

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk39 min
Jul 7, 2:15 PM CDTSpecial Weather StatementMPXSaint Croix30 min
Jul 7, 3:26 PM CDTSpecial Weather StatementMPXEau Claire, Pepin49 min
Jul 7, 3:46 PM CDTSpecial Weather StatementMPXRusk29 min
Jul 7, 6:28 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce32 min
Jul 7, 6:40 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce49 min
Jul 7, 6:49 PM CDTTornado WarningMPXPierce15 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.